RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 4, paper published in the English version journal (Mi mz11273)  

Papers published in the English version of the journal

Proximinality in Banach space valued grand Bochner-Lebesgue spaces with variable exponent

Haihua Wei, Jingshi Xu

School of Mathematics and Statistics, Hainan Normal University, Haikou, 571158 China

Abstract: Let $(A,\mathscr{A},\mu)$ be a $\sigma$-finite complete measure space and $p(\cdot)$ be a $\mu$-measurable function on $A$ which takes values in $(1,\infty).$ Let $Y$ be a subspace of a Banach space $X.$ Denote $\widetilde{L}^{p(\cdot),\varphi}(A, Y)$ and $\widetilde{L}^{p(\cdot),\varphi}(A, X)$ by grand Bochner-Lebesgue spaces with variable exponent $p(\cdot)$ whose functions take values in $Y$ and $X$ respectively. Firstly, we estimate the distance of $f$ from $\widetilde{L}^{p(\cdot),\varphi}(A, Y)$ when $f\in \widetilde{L}^{p(\cdot),\varphi}(A, X).$ Then we obtain that $\widetilde{L}^{p(\cdot),\varphi}(A, Y)$ is proximinal in $\widetilde{L}^{p(\cdot),\varphi}(A, X)$ if $Y$ is weakly $\mathcal{K}$-analytic and proximinal in $X.$ Finally, we establish the connection between the proximinality of $\widetilde{L}^{p(\cdot),\varphi}(A, Y)$ in $\widetilde{L}^{p(\cdot),\varphi}(A, X)$ and the proximinality of $L^1(A, Y)$ in $L^1(A, X).$

Keywords: Proximinality; Grand Bochner-Lebesgue spaces; variable exponent; Best approximation; weakly $\mathcal{K}$-analytic

Funding Agency Grant Number
Natural Science Foundation of Hainan Province 2018CXTD338
National Natural Science Foundation of China 11761026
11761027
The research of the second author was supported by the Natural Science Foundation of Hainan Province (Grant No. 2018CXTD338) and the National Natural Science Foundation of China (Grant No. 11761026 and 11761027).

Author to whom correspondence should be addressed


English version:
Mathematical Notes, 2019, 105:4, 618–624

Bibliographic databases:

Received: 25.04.2016
Revised: 25.04.2016

Citation: Haihua Wei, Jingshi Xu, “Proximinality in Banach space valued grand Bochner-Lebesgue spaces with variable exponent”, Math. Notes, 105:4 (2019), 618–624

Citation in format AMSBIB
\Bibitem{WeiXu19}
\by Haihua~Wei, Jingshi~Xu
\paper Proximinality in Banach space valued grand Bochner-Lebesgue spaces with variable exponent
\jour Math. Notes
\yr 2019
\vol 105
\issue 4
\pages 618--624
\mathnet{http://mi.mathnet.ru/mz11273}
\crossref{https://doi.org/10.1134/S0001434619030349}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000467561600034}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85065663210}


Linking options:
  • http://mi.mathnet.ru/eng/mz11273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020